This past July I was in the sun for about 3 hours. After the shower I noticed my skin had red patches around my knees, inner lower thighs, and the upper part of my right leg.....the redness looked exactly like sunburns. It almost all went away except for a pretty big patch on my right knee. In the mean time it has changed color...it now looks like tanned patch right on my right knee....it tends to turn redish when I use hot water over it....I also noticed this on the other parts of my body mentioned above. It is not December and I still have this brown patch on my right knee. Will it ever go away? What should I do to avoid this happening again? I'm going to FL for the holydays and will be spending a lot of time in the sun....what sould I do? Thank you very much!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.